RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1989
Volume 29,
Number 5,
Pages
765–774
(Mi zvmmf3452)
This article is cited in
1
paper
Calculation of stationary subsonic and transonic non-potential flows of an ideal gas in axially symmetric channels
Yu. S. Kosolapov
Moscow
UDC:
519.6:533.7
MSC:
Primary
76H05
; Secondary
76N15
,
76G25
Received:
08.02.1988
Revised:
10.10.1988
Fulltext:
PDF file (1046 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1989,
29
:3,
87–94
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025